# SDR AALA20020815

- Difficulty date: May 20, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK BETWEEN RIVETS ON VERTICAL STABILIZER TO FUSELAGE RIGHT ATTACH ANGLE 8 INCHE FORWARD OF VERTICAL REAR SPAR ATTACH POINT.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER ANGLE PER AARD 53-10-00-2.  (M)
